# SDR MALA080204

- Difficulty date: November 17, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 25,063 hours, 27,749 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Chafed
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FRAME, WHERE AIR STAIR SLIDES HAS TWO DEEP CHAFES AT STA 294.  REPAIRED IAW EO NR S53362.
